# SDR CHQA20131219457

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,073 hours, 26,427 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,507 hours, 20,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1567
- Condition: False Activation
- Location: Cockpit
- Part time: 24,034 hours, 21,401 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THAT ON APPROACH THEY RECEIVED AN AURAL WARNING FOR LG.  ALL THREE GEAR INDICATED DOWN & LOCKED.  THE CREW DID A GO AROUND & ON THE SECOND APPROACH THE AURAL MESSAGE REPEATED.  AGAIN, ALL THREE GEAR INDICATED DOWN & LOCKED & THERE WERE NO EICAS INDICATIONS.  THE CREW COMPLETED ANOTHER GO AROUND. ATC DECLARED AN EMERGENCY, THE TOWER VERIFIED THAT THE GEAR WAS DOWN WHILE ON LOW SPEED APPROACH.  THE ACFT LANDED WITHOUT INCIDENT.  MX COMPLIED WITH OPERATIONAL CHECKS ON THE LANDING GEAR AURAL WARNING SYS WITH NO DEFECTS NOTED.
